A 20-year-old female asked:
I messed up my birth control and started a new pack. when i took the first week, i bleed for 3 days. now i am confused when my period will come again.
1 doctor answer • 3 doctors weighed in
Obstetrics and Gynecology 27 years experience
Placebo week: When you bled for 3 days, that was likely when you would have had your period with the previous pack of pills. By starting a new pack of pills, you reset your cycle, so your menstrual period will likely occur during the placebo week of your pills, I.e. week 4. If you are using a 21-day pill pack, your menstrual period will occur at the completion of the 21 pills. Hope that helps.
Created for people with ongoing healthcare needs but benefits everyone.
1.6k viewsReviewed >2 years ago
Last updated Oct 3, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.